# SDR R61A2023010300001

- Difficulty date: December 29, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 47,412 hours, 29,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Fod
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN. CLEANED DEBRIS FROM L1 DOOR ARM/DISARM FLAP LEVER AND LUBRICATED.
